Ask a doctor

I had half a syringe of Restylane under the eyes 2 weeks ago. Is the blue Tyndall effect permanent? I can see the filler.

and now I can see the filler where it was injected and it is blue tindel affect I am beyond upset, I honestly did not even need the under eye are done as I am 30 and have no hollow areas. Is the blue tindel affect permanent???? plus I can see the filler under the eye, it looks like a fluid trapped under there.....i am crying every day over this i look terrible

Doctor Answers (4)

Tyndall Effect Reversal

+1
Hi SC.  In cases like yours where the Tyndall effect is present, we use Vitrase (Hyaluronidase) for the Restylane reversal.  

For an example of before and after pictures of Restylane reversal for a Los Angeles a patient in a similar situation, click on the link below.


Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 6 reviews

Tyndall from Filler

+1
This can easily be reversed.  Without photos it is hard to tell if this is truly what you have or if there is something else going on.  Please come into the office this week, we can help.  You want someone who is an expert filler injector when treating this area.  I typically use cannulas so there is little risk of bruising or tyndall.  I think your best best is to get a formal evaluation, a different filler with a different injection techinque may be needed.   But do not worry, it can be fixed! Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
5.0 out of 5 stars 33 reviews

Tyndall effect can be resolved with hyaluronidase

+1
I don't know what filler was used but it sounds like an HA. This can be reversed with hyaluronidase. I use cannulas for this too. It might need 2 treatments if this is Juvederm. Don't dispair. 

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.5 out of 5 stars 7 reviews

You might also like...

Blue Discoloration After Restylane

+1
When restylane is injected too superficially in the hollows under the eyes, it can lead to a blue discoloration of the skin known as the tyndall effect. When this happens, a medication called hyaluronidase can be injected to dissolve the restylane. You should see the injecting physician to be evaluated as it is still possible that you are experiencing bruising or swelling from your treatment that could be contributing to what you are seeing in the mirror.

Steven M. Daines, MD
Newport Beach Facial Plastic Surgeon
5.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.